# SDR SIMA200618604

- Difficulty date: July 4, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- System (JASC): 2810 · Fuel Storage
- Part: Control Unit
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LBB - FLT 3661 - SMOKE COMING FROM REFUEL/DEFUEL PANEL WHEN POWERED ON BY FUELER.  REMOVED AND REPLACED REFUEL/DEFUEL CONTROL UNIT IAW CRJ AMM 28-25-18 AND OPS CHECKED IAW CRJ AMM 28-25-00.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
